Alert archive / Washington / Wind Advisories in 2020

Wind Advisory 19, NWS Spokane, WA

December 21, 20209 counties in Washington; 6 counties in Idaho

NWS Spokane, WA issued this wind advisory at Dec 21, 2020, 4:07 AM PST for 9 counties in Washington; 6 counties in Idaho. It took effect at Dec 21, 2020, 1:00 PM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2020, 4:07 AM PST (12:07 UTC)
In effect from
Dec 21, 2020, 1:00 PM PST
Expired
Dec 22, 2020, 4:00 AM PST
In force
15 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 62 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 0.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2020-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2020-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

819 
WWUS76 KOTX 211207
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
407 AM PST Mon Dec 21 2020

WAZ034>036-044-212200-
/O.NEW.KOTX.WI.Y.0019.201221T2100Z-201222T0700Z/
Moses Lake Area-Upper Columbia Basin-Spokane Area-
Waterville Plateau-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, 
Cheney, Davenport, Rockford, Waterville, and Mansfield
407 AM PST Mon Dec 21 2020

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PST
THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Moses Lake Area, Upper Columbia Basin, Spokane Area 
  and Waterville Plateau.

* WHEN...From 1 PM this afternoon to 11 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Gusty southwest winds are expected to
  develop Monday afternoon with gusts between 30-40 mph. A cold 
  front passing through Monday evening will bring the potential 
  for gusts closer to 45 mph or stronger. Gusty winds on the order
  of 30-45 mph will remain possible into the evening behind the 
  cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ002>004-026-027-WAZ032-033-212200-
/O.NEW.KOTX.WI.Y.0019.201222T0200Z-201222T1200Z/
Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, 
Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, 
Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, and Uniontown
407 AM PST Mon Dec 21 2020

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST
TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...In Washington, Lower Garfield and Asotin Counties and 
  Washington Palouse. In Idaho, Coeur d'Alene Area, Idaho 
  Palouse, Central Panhandle Mountains, Lewiston Area and Lewis 
  and Southern Nez Perce Counties.

* WHEN...From 6 PM this evening to 4 AM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds will arrive with a cold front
  passage Monday evening. This could lead to a sharp burst of
  wind. Strong winds will persist for several more hours behind
  the front. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
603 
WWUS76 KOTX 212149
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
149 PM PST Mon Dec 21 2020

WAZ034>036-044-220700-
/O.CON.KOTX.WI.Y.0019.000000T0000Z-201222T0700Z/
Moses Lake Area-Upper Columbia Basin-Spokane Area-
Waterville Plateau-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, Spokane, 
Cheney, Davenport, Rockford, Waterville, and Mansfield
149 PM PST Mon Dec 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Moses Lake Area, Upper Columbia Basin, Spokane Area 
  and Waterville Plateau.

* WHEN...From 1 PM this afternoon to 11 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Gusty southwest winds are expected to
  develop this afternoon with gusts between 30-40 mph. A cold 
  front passing through Monday evening will bring the potential 
  for gusts closer to 45 mph or stronger. Gusty winds on the order
  of 30-45 mph will remain possible into the evening behind the 
  cold front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ002>004-026-027-WAZ032-033-220700-
/O.CON.KOTX.WI.Y.0019.201222T0200Z-201222T1200Z/
Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, 
Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, 
Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, and Uniontown
149 PM PST Mon Dec 21 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
PST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...In Washington, Lower Garfield and Asotin Counties and 
  Washington Palouse. In Idaho, Coeur d'Alene Area, Idaho 
  Palouse, Central Panhandle Mountains, Lewiston Area and Lewis 
  and Southern Nez Perce Counties.

* WHEN...From 6 PM this evening to 4 AM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds will arrive with a cold front
  passage Monday evening. This could lead to a sharp burst of
  wind. Strong winds will persist for several more hours behind
  the front. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
247 
WWUS76 KOTX 220527
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
927 PM PST Mon Dec 21 2020

WAZ034-044-220630-
/O.CAN.KOTX.WI.Y.0019.000000T0000Z-201222T0700Z/
Moses Lake Area-Waterville Plateau-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Waterville, and Mansfield
927 PM PST Mon Dec 21 2020

...WIND ADVISORY IS CANCELLED...

West or southwest winds gusting to 30 to 40 mph will be possible
through 1 AM following the passage of a cold front. Gusts are
expected to fall short of Wind Advisory criteria so the advisory
has been dropped for the Moses Lake area and the Waterville
Plateau.

$$

WAZ035-036-221000-
/O.EXT.KOTX.WI.Y.0019.000000T0000Z-201222T1000Z/
Upper Columbia Basin-Spokane Area-
Including the cities of Ritzville, Grand Coulee, Odessa, Wilbur, 
Coulee City, Spokane, Cheney, Davenport, and Rockford
927 PM PST Mon Dec 21 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST TUESDAY...

* WHAT...West or southwest winds 20 to 25 mph with gusts around 40
  mph expected.

* WHERE...Moses Lake Area, Upper Columbia Basin, Spokane Area 
  and Waterville Plateau.

* WHEN...11 PM to 2 AM PST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong wind gusts have been slow to develop
  this evening, but are expected to arrive following the passage
  of a cold front. Look for gusts of 35 to 40 mph between 11 PM
  and 2 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ002>004-026-027-WAZ032-033-221200-
/O.CON.KOTX.WI.Y.0019.000000T0000Z-201222T1200Z/
Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, 
Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, 
Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, and Uniontown
927 PM PST Mon Dec 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...In Washington, Lower Garfield and Asotin Counties and 
  Washington Palouse. In Idaho, Coeur d'Alene Area, Idaho 
  Palouse, Central Panhandle Mountains, Lewiston Area and Lewis 
  and Southern Nez Perce Counties.

* WHEN...Through 4 AM PST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
182 
WWUS76 KOTX 220957
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
157 AM PST Tue Dec 22 2020

WAZ035-036-221100-
/O.EXP.KOTX.WI.Y.0019.000000T0000Z-201222T1000Z/
Upper Columbia Basin-Spokane Area-
Including the cities of Ritzville, Grand Coulee, Odessa, Wilbur, 
Coulee City, Spokane, Cheney, Davenport, and Rockford
157 AM PST Tue Dec 22 2020

...WIND ADVISORY WILL EXPIRE AT 2 AM PST EARLY THIS MORNING...

The strongest winds have passed and therefore the wind advisory 
will be allowed to expire. Wind gusts between 35 and 45 mph will 
still be possible until 5 am. 

$$

IDZ002>004-026-027-WAZ032-033-221200-
/O.CON.KOTX.WI.Y.0019.000000T0000Z-201222T1200Z/
Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, 
Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, 
Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, and Uniontown
157 AM PST Tue Dec 22 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...In Washington, Washington Palouse and Lower Garfield 
  and Asotin Counties. In Idaho, Lewis and Southern Nez Perce 
  Counties, Lewiston Area, Idaho Palouse, Coeur d'Alene Area and 
  Central Panhandle Mountains.

* WHEN...Until 4 AM PST early this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
080 
WWUS76 KOTX 221149
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
349 AM PST Tue Dec 22 2020

IDZ002>004-026-027-WAZ032-033-221300-
/O.EXP.KOTX.WI.Y.0019.000000T0000Z-201222T1200Z/
Coeur d'Alene Area-Idaho Palouse-Central Panhandle Mountains-
Lewiston Area-Lewis and Southern Nez Perce Counties-
Lower Garfield and Asotin Counties-Washington Palouse-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Moscow, Plummer, Potlatch, Genesee, Kellogg, St Maries, 
Pinehurst, Osburn, Wallace, Mullan, Lewiston, Lapwai, Peck, 
Culdesac, Gifford, Kamiah, Craigmont, Nezperce, Winchester, 
Clarkston, Pomeroy, Pullman, Colfax, Rosalia, La Crosse, 
Oakesdale, Tekoa, and Uniontown
349 AM PST Tue Dec 22 2020

...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

The strongest winds have passed and therefore the wind advisory 
will be allowed to expire. Wind gusts between 35 and 45 mph will 
still be possible until 8 am. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Dec 21, 3:53 AM PST, 14 minutes earlier.

Area forecast discussion, Dec 21, 3:53 AM PST, 14 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
353 AM PST Mon Dec 21 2020

.SYNOPSIS...Widespread rain will develop overnight night as a warm
front spreads across the region. While most of the lowlands in the
Inland Northwest will receive rain, the Methow Valley and portions
of the Okanogan Highlands will get wet snow Monday morning. Cooler
and more stable weather will arrive Wednesday and persist through
late week.

&&

.DISCUSSION...
Today through Tuesday night:  During the next 24 hours, a potent low
pressure system will pass through the Inland NW bringing periods
of moderate to heavy precipitation, strong winds, and potential
for minor hydrology issues. 2AM surface analysis shows the low
roughly 280 miles west of Astoria, OR with a central pressure of
1005 mb. Models are in good agreement with the track of the low to
the Olympic Mountains around 10AM Monday, North Cascades Park
around midday, then along the WA/ID Canadian Border Monday evening
before exiting into Saskatchewan Monday night. GFS currently has
the best initialization of the offshore low and was used for
guidance into Monday morning. This model is a few hours slower to
eject the system east Monday evening in comparison to the
NAM/EC/Canadian so went with more of a blend into these later
periods. The low is spinning up as cold air coming from the Gulf
of AK clashes with the plume of subtropical moisture or
atmospheric river that was responsible for the record warmth and
wet weather over the weekend. This will present a rare situation
with the low deepening, or lowering in pressure as it tracks
inland vs our typical, occluding or weakening phase. The low is
expected to reach a minimum pressure around 994 mb around Curlew,
WA Monday evening which is quite impressive and has a return
interval of roughly every 2-5 years.

A warm front lifts into the region today ahead of the low with deep
isentropic ascent bringing periods of light to moderate
precipitation. For most locations, this will be rain and high
mountain snow. The northern mountains and mountain valleys are
cooler and will stand a better shot of snow. As the low approaches
and tracks inland, precipitation intensities will ramp up. First
in the North Cascades later this morning then across the northern
mountains and into North Idaho this evening. Meanwhile, a strong
cold front will sweep through during the evening bringing a burst
of strong strong winds. As the system departs overnight and
Tuesday, snow showers will linger over the Idaho Panhandle while
drier and cooler air settles into Central and Eastern WA.

*SNOW: Snow amounts have been increased for the Methow Valley, Okanogan
 Valley, and Okanogan Highlands. Temperatures in the Methow
 Valley and Okanogan Highlands will solidly support snow. In the
 Okanogan Valley, temperatures are running near 35F in the lowest
 elevations and cooler on the benches. As the precipitation
 intensities picks up, these should cool near 33F with heavy wet
 snow possible. Snow rates in the Methow Valley could approach
 1"/hr or slightly higher and with over half an inch of liquid
 expected, snow amounts could approach at foot around Mazama 6-10"
 further down into the valley. Snow amounts for the Okanogan
 Valley could be on the order of 2-4". In the Okanogan Highlands,
 amounts of 4-6" will be possible for communities along and north
 of Hwy 20. Once you get east of the Columbia River, thinking snow
 will mainly be confined to the northern most communities like
 Metaline Falls, Northport, and Laurier where amounts could range
 from 1-4".

*WINDS: Strong southwest winds will develop in the warm sector
 ahead of the low today around noon. Sustained winds of 15-25 mph
 will be possible at this time with gusts nearing 40-45 mph for
 areas of the Columbia Basin. A stronger burst of winds will
 arrive with the cold front passage Monday evening between 4-10PM.
 Gusts of 40-50 mph will be possible with the frontal passage.
 Isolated stronger gusts cannot be ruled out across southeastern
 WA and the lower ID Panhandle. A few of the hi-res models suggest
 potential for gusts between 50-60 mph. Wind advisories have been
 issued.

*IMPACTS:
Monday morning: Moderate to heavy snow will impact travel across
North-Central WA and especially across the Highway 20
mountain passes (Sherman and Loup Loup) and travel into the Methow Valley.

Monday late morning and afternoon: Strong southwest winds in the Basin
will create challenging cross winds for high profile vehicles
along Highway 2 and I-90. Lakes will become choppy for any
anglers.

Monday evening/night: Potent cold front brings strong wind gusts.
Isolated tree damage and power outages possible. High profile
vehicles could be impacted along I-90, Highway 2, SR 195, and US
95. Rain will switch to snow showers in the ID Panhandle and on
the Cascade Crest. Snowy travel will be possible across Lookout,
Stevens, and Snoqualmie Passes.

*HYDROLOGY: Hydrology concerns are lowering. The warm and windy weather
 from the last 24 hours melted a lot of the lowland snow already.
 The region will be tested one more time today with periods of
 moderate precipitation but confidence is low that there will be
 any significant issues. However we will continue to monitor
 flashy creeks like Paradise and expect additional rises on the
 Palouse Basin. Snow levels will be too low around the Cascades to
 have significant impacts. Some urban ponding will be possible in
 NE WA and N ID before cooler air arrives tonight. The warmer
 weather could lead to a few rock slides in steep terrain but
 exact location carries low confidence. /sb

Wednesday to Friday:  Ensembles are in agreement that an upper level
ridge of high pressure will build over the Pacific Northwest
starting Wednesday and last through Friday.  During this period, our
weather will be characterized by light winds and temperatures near
to slightly above normal (low to mid 30s for our lower elevations).
Models suggest that skies will start out relatively clear with this
ridge, however, that could lead to fog overnight.  If this does
happen, fog and low stratus could very well stick around all day
given the low December sun angle and temperatures would undoubtedly
be lower than what is currently forecast.

As with any ridge during the winter, air stagnation will be of
concern.  Given the low mixing heights and weak winds, near surface
pollutants could build up.  At this point, this Wednesday through
Friday period looks marginal as to whether or not we will reach air
stagnation criteria. However, it is something we will continue to
monitor.

Friday evening and Beyond: While there is still uncertainty in
timing, ensembles bring in a trough of low pressure into the Pacific
Northwest sometime late Friday into Saturday.  With it, moist
southwesterly flow will bring a chance of precipitation to our area
. Given the temperatures in place, this would be a snow event for
most locations but looks to be light in terms of accumulations. As
usual, the highest amounts will be in orographically favored areas
such as the Cascades and the mountains of the ID panhandle. While it
is a bit too early to begin discussing specific amounts, a couple
inches of snow is not out of the question for our lower elevations
for this upcoming weekend. Wilson

&&

.AVIATION...

...POTENT LOW PRESSURE SYSTEM TO BRING STRONG WINDS TODAY...

12Z TAFS: A strong low pressure system approaches today and
swings through overnight. Warm frontal precipitation has reached
KEAT-KGEG and will continue to slowly lift northward producing
MVFR or lower ceilings. Snow will impact our northern mountain
terminals like Colville, Omak, and Winthrop with significant accum
possible at Winthrop. Winds will become breezy around 20z in the
warm sector with a threat for gusts of 30-40 mph around Spokane
and Ritzville. Stronger winds expected to accompany a trailing
cold front set to sweep through after 00z. Wind gusts near 45 mph
expected with the front and for several hours behind the front as
much colder air arrives. Isolated gusts near 50 mph or stronger
possible around Pullman.  A band of rain/snow also expected to
accompany the front which could result in MVFR ceilings or
lower. Lighter winds and improving cigs expected after 10z.  /sb

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        50  29  37  20  34  20 /  80  80  10   0   0   0
Coeur d'Alene  48  29  37  19  33  19 /  90  80  10   0   0   0
Pullman        50  30  36  22  35  23 /  80  60  10   0   0   0
Lewiston       56  37  43  25  38  25 /  30  20  10   0   0   0
Colville       42  28  37  13  30  14 / 100  90   0   0   0   0
Sandpoint      43  30  36  19  30  18 /  90  90  30   0   0   0
Kellogg        45  30  34  20  32  21 /  90  90  50   0   0   0
Moses Lake     55  32  42  21  35  20 /  30  20   0   0   0   0
Wenatchee      44  30  39  21  32  20 /  80  30   0   0   0   0
Omak           39  26  36  15  28  17 / 100  50   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Advisory from 6 PM this evening to 4 AM PST Tuesday for
     Central Panhandle Mountains-Coeur d'Alene Area-Idaho
     Palouse-Lewis and Southern Nez Perce Counties-Lewiston
     Area.

WA...Winter Weather Advisory until 7 PM PST this evening for Okanogan
     Highlands.

     Wind Advisory from 6 PM this evening to 4 AM PST Tuesday for
     Lower Garfield and Asotin Counties-Washington Palouse.

     Wind Advisory from 1 PM this afternoon to 11 PM PST this evening
     for Moses Lake Area-Spokane Area-Upper Columbia Basin-
     Waterville Plateau.

     Winter Weather Advisory until 7 PM PST this evening for East
     Slopes Northern Cascades.

     Winter Weather Advisory until 10 AM PST this morning for
     Okanogan Valley.

&&
Hazardous weather outlook, Dec 20, 4:44 AM PST, 23 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
444 AM PST Sun Dec 20 2020

WAZ037-038-042>044-211245-
Northeast Mountains-Okanogan Highlands-
East Slopes Northern Cascades-Okanogan Valley-Waterville Plateau-
444 AM PST Sun Dec 20 2020

This Hazardous Weather Outlook is for portions of Central
Washington...North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT
Snow tonight into Monday morning is expected to impact the Monday
morning commute. Expect 1-3 inches in the lower elevations of
Pend-Oreille, Stevens, and Ferry counties. 1-2 inches may also
fall over the Waterville Plateau and Okanogan Valley. Higher
amounts of 4 to 8 inches are forecast in the Methow Valley.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
No hazardous weather is expected at this time.

IDZ001>004-026-027-WAZ031-032-041-211245-
Northern Panhandle-Coeur d'Alene Area-Idaho Palouse-
Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Wenatchee Area-
444 AM PST Sun Dec 20 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...North Central Washington and Southeast
Washington.

.DAY ONE...TODAY AND TONIGHT
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
No hazardous weather is expected at this time.

WAZ033>036-211245-
Washington Palouse-Moses Lake Area-Upper Columbia Basin-
Spokane Area-
444 AM PST Sun Dec 20 2020

This Hazardous Weather Outlook is for portions of East Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
Windy conditions are again expected Monday afternoon with gusts 35
to 45 mph. This will create cross winds on US-2 and I-90 which
could create difficult travel for high profile vehicles.

Nearby

Wind Advisories in Washington, 2020Wind Advisories in Idaho, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.